Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Simple Perfect Squared Squares and
$2\times 1$ Squared Rectangles of order $26$


Author: A. J. W. Duijvestijn
Journal: Math. Comp. 65 (1996), 1359-1364
MSC (1991): Primary 05Cxx, 68R10, 94C15
MathSciNet review: 1333310
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note tables of all simple perfect squared squares and simple $2\times 1$ perfect squared rectangles of order 26 are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 05Cxx, 68R10, 94C15

Retrieve articles in all journals with MSC (1991): 05Cxx, 68R10, 94C15


Additional Information

A. J. W. Duijvestijn
Affiliation: Technological University Twente, Enschede, The Netherlands
Email: infdvstn@cs.utwente.nl

DOI: http://dx.doi.org/10.1090/S0025-5718-96-00705-3
PII: S 0025-5718(96)00705-3
Keywords: Graph theory, squared squares, $2\times1$ squared rectangles
Received by editor(s): October 4, 1994
Received by editor(s) in revised form: April 7, 1995
Article copyright: © Copyright 1996 American Mathematical Society